Web of Science: 1 cites, Scopus: 1 cites, Google Scholar: cites
A generalization of the strong Fitzpatrick inequality
Elias, Leonardo M. (Universidade Federal do Paraná)
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Departament d'Economia i d'Història Econòmica)

Data: 2017
Resum: We present a generalization of the strong Fitzpatrick inequality in the context of reflexive Banach spaces, involving a twisted bigger conjugate function. We also introduce a related family of gap functions for maximal monotone inclusion problems.
Ajuts: CAPES/BEX 3843/14-9
Ministerio de Economía y Competitividad MTM2014-59179-C2-2-P
Ministerio de Economía y Competitividad SEV-2015-0563
ARC/DP140103213
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Strong Fitzpatrick inequality ; Gap functions ; Maximal monotone operators ; Twisted bigger conjugate functions ; Tykhonov well-posed functions
Publicat a: Optimization, Vol. 6, Num. 6 (2017) , p.917-923, ISSN 1029-4945

DOI: 10.1080/02331934.2016.1179738


Postprint
9 p, 291.8 KB

El registre apareix a les col·leccions:
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-10-26, darrera modificació el 2021-09-26



   Favorit i Compartir